Stephen J. Schueler, M.D.

Overview

Abnormal Redness in My Eyes and Worsening Joint Pains 26 Causes

The freeMD virtual doctor has found 26 conditions that can cause Abnormal Redness in My Eyes and Worsening Joint Pains.

Mouse over to view each condition's most common symptoms

There are 2 common conditions that can cause Abnormal Redness in My Eyes and Worsening Joint Pains.
  1. Venereal Disease in Males
  2. Venereal Disease
There are 4 uncommon conditions that can cause Abnormal Redness in My Eyes and Worsening Joint Pains.
  1. Ankylosing Spondylitis
  2. Crohn's Disease
  3. Erythema Multiforme
  4. Rheumatoid Arthritis
There are 20 rare conditions that can cause Abnormal Redness in My Eyes and Worsening Joint Pains.
  1. Agammaglobulinemia
  2. Behcet's Syndrome
  3. Boutonneuse Fever
  4. Congo Hemorrhagic Fever
  5. Discoid Lupus
  6. Drug Induced Lupus
  7. Ebola Hemorrhagic Fever
  8. Juvenile Rheumatoid Arthritis
  9. Kawasaki Disease
  10. Leptospirosis
  11. Lupus
  12. Reiter's Syndrome
  13. Relapsing Polychondritis
  14. Rubella
  15. Sarcoidosis
  16. Sjogren's Syndrome
  17. Stevens Johnson Syndrome
  18. Toxic Epidermal Necrolysis
  19. Ulcerative Colitis
  20. Yellow Fever

Last Updated: Sep 20, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.